# SDR AALA20130712009

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 36,426 hours, 14,977 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT HAS DENT ON TE 65 INCHES FROM OTBD END & 2.5 INCHES FROM TE ON UPPER SKIN OF TE WEDGE.  HOT BOND REPAIR TO BOTH ITEMS IAW SRM 51-70-10-2R-4.
